# SDR DALA2019102106014

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 74,130 hours, 55,043 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Sparks
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS FROM CAPTAINS WINDSHIELD, DID NOT TOUCH. NO TURBULENCE. RANDOM SPARKS. ON CAPT'S WINDSHIELD FOUND HEAT SINK WIRE TERMINAL CONTACTING HEAT SINK RETAINER SPRING. ADJUSTED FOR CLEARANCE. ALL CKS GOOD. (LP6193492)
